大塚富美子

出典: フリー百科事典『ウィキペディア(Wikipedia)』

出典: フリー百科事典『ウィキペディア(Wikipedia)』

大塚 富美子(おおつか ふみこ)は、日本数学茨城大学准教授。専門は幾何学[1]。日本数学会会員[2]

来歴[編集]

1983年埼玉大学理学部数学科卒業。1985年お茶の水女子大学大学院理学研究科修士課程修了。1987年筑波大学大学院数学研究科博士課程中退。博士(数学)(筑波大学)[3]。茨城大学理学部助手(1987年8月1日–1995年3月31日)、同学部助教授(1995年度–2006年度)[2]、同学部理学科(数学・情報数理コース)准教授(2007年度–)[1](職名の変更)[2]

著作物[編集]

  • Ohtsuka, Fumiko (2018年). “Structure of 2-skeletons of higher dimensional regular polytopes”. Math. J. Ibaraki Univ 50: 27-33. 
  • Itoh, Jin-ichi; Ohtsuka, Fumiko (2017年). “A natural generalization of regular convex polyhedra”. Topology and its Applications 219: 43-54. 
  • Itoh, Jin-ichi; Ohtuka, Fumiko; Zamfirescu, Tudor (2009年). “Some remarks on simple closed geodesics of surfaces with ends”. Bull. Math. Soc. Sci. Math. Roumanie 52 (100): 311-319. 
  • Ohtuka, Fumiko (2005年). “Errantum to "Structure of flat piecewise Riemannian 2―polyhedra"”. Math.J.Ibaraki Univ. 37: 107-114. 
  • Itoh, Jin-ichi; Ohtuka, Fumiko (2005年). “Total curvature of noncompact piecewise Riemannian 2―polyhedra”. Thukuba J. Math. 29: 471-493. 
  • Ohtuka, Fumiko (2004年). Structure of flat piecewise Riemannian 2―polyhedra. 36. pp. 57-64. 
  • Machigashira, Yoshiroh; Ohtuka, Fumiko (2001年). “Total excess on length surface”. Mathematische Annalen 319: 675-706. 
  • Kawamura, Kazuhiro; Ohtuka, Fumiko (1999年). “Total excess and Tits metric for piecewise Riemannian 2―manifolds”. Topology and its Applications 94: 173-193. 
  • Kawamura, Kazuhiro; Ohtuka, Fumiko (1998年). “The existence of a straight line of piecewise Riemannian 2―manifolds”. Note di Mathematica 18: 119-130. 
  • Ohtuka, Fumiko (1996年). “Haussdorff approximations on Hadamard manifolds and their ideal boundaries”. Thukuba Journal of Mathematics 20: 425-433. 
  • 大塚富美子 (1995年). Geometry of total curvature and Tits metric of noncompact Riemannian manifolds (Thesis). NAID 500000127755 
  • Ohtuka, Fumiko (1994年). “Rigidity of compact ideal boundaries of manifolds joined by Haussdorff approximations”. Tsukuba Journal of Mathematics 18: 439-447. 
  • Ohtuka, Fumiko (1991年). “On manifolds having some restricted ideal boundaries”. Geometriae Dedicata 38: 151-157. 
  • Adachi, Toshiaki; Ohtuka, Fumiko (1991年). “The Euclidean factor of a Hadamard manifold”. Proceedings of the American mathematical Society 113: 209-212. 
  • Ohtsuka, Fumiko (1988年). “On a relation between the total curvature and Tits metric”. Bulletin of the Faculity of Science, Ibaraki University, Series A 20: 5-8. 
  • Ohtsuka, Fumiko (1988年). “On the existence of a straight line”. Tsukuba Journal of Mathematics 12: 269-272. 
  • Ohtsuka, Fumiko (1987年). “Complete 2-transnormal hypersurfaces in a kaehler manifold of negative constant holomorphic sectional curvature”. Tsukuba Journal of Mathematics 11: 361-366. 
  • Ohtsuka, Fumiko (1986年). “Compact 2-transnormal hypersurface in a kaehler manifold of constant holomorphic sectional curvature”. Tsukuba Journal of Mathematics 10: 49-55. 

参考資料[編集]

出典[編集]